# SDR IPXA2023071893683

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 24,247 hours, 15,031 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: A53510129203
- Condition: Cracked
- Location: 611ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL 611AB OPENING HAS A CRACKREPAIRED AREA IAW SRM 53-15-63
